MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE; TIBIAL INSERT TRIALS

DEPUY IRELAND - 9616671 ATTUNE; TIBIAL INSERT TRIALS
Catalog Number 254500973
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that on b)(6) 2026, the patient underwent tka for knee oa on the right side.At wound closure, when a nurse removed the shim assembled to the device, the metal spring ring used to secure the shim became dislodged (size #4 psrp).The surgery was completed successfully without any surgical delay.Loosening of the same spring ring was confirmed in the size #3 psfb and size #5 perp insert trials.The surgeon confirmed by x-ray that no broken fragments or components remained in the patient¿s body.

Brand Name
ATTUNE
Common Device Name
TIBIAL INSERT TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25152327
Report Number1818910-2026-08650
Device Sequence Number16138696
Product Code HWT
UDI-Device Identifier10603295135500
UDI-Public(01)10603295135500
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500973
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer05/18/2026
06/16/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date05/19/2026
06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown